# SDR ASAA2013010793693

- Difficulty date: January 7, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,291 hours, 7,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Gouged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 25 , BS 520 GOUGED.  GOUGE FOUND TO BE OUT OF SRM 53-00-52 LIMITS.  CUT & REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED & INSTALLED NEW SECTION OF SEAT TRACK & SPLICE IAW SRM 53-00-52-2R-4 REPAIR 4 & EA 800-53EA-09615, REV NEW DATED 16 JAN 13..
